# SDR QXEA0003185

- Difficulty date: December 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 30,517 hours, 36,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 1393
- Condition: Discharged
- Location: Cabin
- Part time: 7,474 hours, 706 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN OVERHEAD EVACUATION LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
